# SDR AWXA9800071

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Key Washer
- Part number: MS172271
- Condition: Missing
- Location: Gear Door Act
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, UNUSUAL NOISE HEARD, ECAM DISPLAYED LANDING GEAR DOOR UNLOCKED, LGCIU 1 AND 2 FAIL.  GRAVITY EXTENDED GEAR SUCCESFULLY, UNEVENTFUL LANDING KLAS.  EMERGENCY WAS DECLARED.  REPLACED ALL MISSING HARDWARE, INCLUDING KEY WASHER.
